# SDR AALA201811064003

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,541 hours, 22,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF THE LEFT INTERCOSTAL BETWEEN BS 951 TO 967 JUST INSIDE THE L2 ENTRY DOOR.  REPLACED THE INTERCOSTAL IAW SRM 51-40-02, AND PRINT 147A0010.
